# SDR DXTA200702544

- Difficulty date: October 15, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 7,437 hours, 6,149 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TAXIING AND MAINTAINING LIGHT BRAKE PRESSURE ON BOTH BRAKE PEDALS, RT PEDAL PRESSURE DROPS AND PEDAL DEPRESSES ALL THE WAY TO STOP.   BLED BOTH LT AND RT BRAKES IAW CE-560 MM, CHAPTER 32-42-00. OPERATIONAL CHECKS GOOD. FOR DETAILS OF WORK ACCOMPLISHED, SEE EJM HPN WO 8216.
